Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe abdominal pain during period, fainted, on Metfal, non effective. Help?

My daughter age 19 suffers extreme/severe abdominal pain on the first day and the next half day of her periods. This has started for the las two years. On once occasion she fainted because of the pain. She was prescribed METFAL when she has the pain. However, this seems non effective when she has the pain. One doctor said Cyclopam is not to be used in such cases. One doctor said that this happens in girls closer to their marriage. Need advise on what medication to follow and if any tests are needed. Swapnil
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
Your daughter is suffering with pain abdomen, during the first one and and half day of the period. once she fainted with pain. Used meftal but not effective now.
The condition is called dysmonerrhoea, causes may be anaemia, pelvic infection, P.C.O.S. etc.
I advise you to consult a gynecologist for diagnosis and treatment.She may need to have a trans vaginal ultra sound besides other routine tests for confirmation. She may need to be treated for anaemia, and infection. She can use dicyclomine and mefenamic acid combination for temporary relief.
Wishing for a quick and complete recovery.
Best regards.

Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor